On genericity of complete controllability in the space of linear parametrized control systems

Milan Medveď

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 2, page 167-175
  • ISSN: 0011-4642

How to cite

top

Medveď, Milan. "On genericity of complete controllability in the space of linear parametrized control systems." Czechoslovak Mathematical Journal 33.2 (1983): 167-175. <http://eudml.org/doc/13375>.

@article{Medveď1983,
author = {Medveď, Milan},
journal = {Czechoslovak Mathematical Journal},
keywords = {linear parametrized control systems; complete controllability},
language = {eng},
number = {2},
pages = {167-175},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On genericity of complete controllability in the space of linear parametrized control systems},
url = {http://eudml.org/doc/13375},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Medveď, Milan
TI - On genericity of complete controllability in the space of linear parametrized control systems
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 2
SP - 167
EP - 175
LA - eng
KW - linear parametrized control systems; complete controllability
UR - http://eudml.org/doc/13375
ER -

References

top
  1. R. Abraham J. Robbin, Transversal Mappings and Flows, Benjamin, New York 1967. (1967) Zbl0171.44404MR0240836
  2. V. I. Arnold, Lectures on bifurcations and versal families, (Russian), Usp. Mat. Nauk 27, 5, (1972), 119-184. (1972) MR0413191
  3. J. Dauer, 10.1137/0309029, SIAM J. Control 9 (1971), 393 - 400. (1971) Zbl0199.48203MR0299300DOI10.1137/0309029
  4. M. Golubitsky V. Guillemin, Stable mappings and their singularities, New York 1973. (1973) Zbl0294.58004MR0341518
  5. R. Kalman Y. С. Но K. S. Narendra, Controllability of linear dynamical systems, Contr. to Diff. Eqs. 1 (1962), 189-213. (1962) MR0155070
  6. E. B. Lee L. Markus, Foundations of optimal control theory, Russian translation, Nauka, Moscow 1972. (1972) Zbl0159.13201MR0354102
  7. M. Medved, Generic properties of linear control systems depending on parameters, Annales Polonici Mathematici, XXXIV (1977), 23-29. (1977) Zbl0382.93008
  8. R. Thom H. Levine, Singularities of differentiable mappings, Russian translation, Moscow, 1968. (1968) MR0247632
  9. R. Triggiani, 10.1137/0314022, SIAM J. Control, 2 (1976), 313 - 338. (1976) Zbl0326.93003MR0479499DOI10.1137/0314022

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.